I was always an active person up until 4 years ago.I gained 35 pounds within 6 months back in 2010 even though I was going for walks every day and still eating the same.I lost 10 pounds in 2011 due to eating less but could not lose anymore even when hardly eating anything and walking every day.Since then it feels as if I am always tired and I can hardly walk much because my chest hurts from breathing to hard.I had to cut back to walking once a week and only around two or three blocks unlike the 12 I use to walk just a few years ago.A few years ago I had bronchitis and it caused me to get asthma and I had to take antibiotics and asthma medicine.Ever since then I have had breathing problems that prevent me from going on my nature walks.It's causing me to not being able to enjoy life such as when I go on vacation and can't walk around a whole lot.I bought a peek meter to keep tabs on my breathing and each time it is low no mater if it is morning or night.I never had a problem with allergies until a few years ago as well.Also my shoulders and around my neck area look and feel swollen especially my right side.Not sure if it is related but every time I laugh I cough a lot and then it takes me a while to catch my breath.Also without notice I make little yelp sounds that I have no idea that they are going to happen.Whe it happens I get a little pain in my chest.Not sure if my allergies are so bad it is causing asthma or if I just have asthma.My dad has asthma and my sister has a thyroid problem.I'm not an attention seeker but can't help think I have asthma or if its my thyroid or both.I have been 20 pounds overweight for 20 years but have only been feeling this bad for about 4 since I have been getting bronchitis every year since 2010.I miss going for my walks and am constantly weezing at work by the end of the day.I weeze at night too and try to avoid laughing to avoid a coughing fit.
Hi, if your wheezing is persisting then therapy is inadequate. The goal of therapy must be to keep the person symptom free even during exercise. You must be able to carry on all normal activities and physical activity should be good. You will need to discuss this with your doctor, who may change the dosage of steroid inhalers. You may also need to use ventolin inhalers, when you are symptomatic. Please discuss this with your doctor am sure he will provide further assistance. Regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.